How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask LaKrystal Warren Your Own Question
LaKrystal Warren
LaKrystal Warren,
Category: OB GYN
Satisfied Customers: 45
Experience:  Physician at Contemporary Women's Care
Type Your OB GYN Question Here...
LaKrystal Warren is online now
A new question is answered every 9 seconds

I took the antibiotics and left it there, however a few

Customer Question

I took the antibiotics and left it there, however a few weeks later I still felt unwell so I went back. Did another urine sample, this time no bacteria present just white cells so the doc gave me another three days of antibiotics- same ones. This time I felt an aching on right hand side low down on abdomen and an aching on pubic area. urinating a lot. I went back and next doctor gave me five day supply of antibiotics. sent urine sample off to lab- again white cells. Did another urine sample after the five days- white cells still there- although apparently improved. Doctor said they want to take blood tests and do a ultrasound scan. I still feel some aching on right side and pubic area, wee seems to have improved a bit. Still feel as though I have som kind of infection. Felt concerned by all this so wanted to ask advice.
Submitted: 6 months ago.
Category: OB GYN
Expert:  LaKrystal Warren replied 6 months ago.
White cells in the urine can be from infection but also from discharge from your vagina. Has your doctor sent off a urine culture to the lab to see if there are any bacteria that could be causing infection? This helps to identify the specific bacteria causing problems and lets us know what antibiotics the bacteria is susceptible to. In your case, you are still having symptoms, so I am concerned that you are being treated with the wrong antibiotic. Also, have cultures for other vaginal infections, including chlamydia, gonorrhea, and trichomonas been performed? These infections can cause similar symptoms to a urinary tract infection but don't clear up with the typical antibiotics. These infections can cause lower abdominal pain and discomfort with urination.